# SDR 03FDEA00113

- Difficulty date: February 6, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 6,970 hours, 3,723 cycles
- Engine: Ge CF680
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFT AND BULK SMOKE LIGHT CAME ON DURING LANDING APPROACH AT 1000 FT AGL. FIRED AGENT 1.   LIGHT WENT OUT AFTER A SHORT DELAY.   FIRE PERSONNEL REPORTED NO  EXTERIOR INDICATION OF SMOKE OR FIRE AFTER LANDING. FIRST OFFICER REPORTED MUSTY ODOR PRIOR TO DONNING OXYGEN MASK.    AIRCRAFT RELEASED FOR SERVICE IAW MEL/CDL: 26-16-02-B  FACT  06FEB03  12:46  REPLACED NR 1 LOWER DECK FIRE EXT BOTTLE.  M/M REF. 26-23-11-4-02.  ALL CHECKS OK.
